# SDR IPXA2021022666119

- Difficulty date: February 10, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Fitting
- Part number: ARC7490501
- Condition: Cracked
- Location: Lt Flap Vane
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING I/B FLAP VANE TEE FITTING CRACK AT O/B END.REMOVED AND REPLACED LT I/B FLAP VANE CRACKED TEE FITTING IAW CMM 57-52-03 (MINOR).
